MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL AMT SZ10 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US CORAIL AMT SZ10 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971110
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of a corail pinnale thr.The stem had become loose.Speaking to the registrar prior to the case, he said it looked like the stem had been undersized as it was put in varus.Patient did not have an infection.The 56 pinnacle cup was well fixed.The stem, head, and liner were explanted.I wasn't at the case, i just got this information after.I was unable to get the lot numbers of the head and liner, but the team sent me a photo showing the lot number on the stem, hopefully you can match these up with the patient.Nhi is nyc3202.The codes were 136532320 for the head and 121932056 for the liner.They implanted a zimmer ms30 stem and a depuy liner 1219-36-156 lot jf7383 and head 1365-36-720 lot 9285560.Doi: unk.Dor: (b)(6) 2022.Unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays and photographs were reviewed, and there is no evidence that the allegation is product related.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
CORAIL AMT SZ10 135 HIGH COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13585799
Report Number1818910-2022-03393
Device Sequence Number5681374
Product Code LZO
UDI-Device Identifier10603295455295
UDI-Public10603295455295
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL971110
Device Catalogue NumberL971110
Device Lot Number8649738
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 32MM +5; PINN MAR NEUT (B)(4)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown